Alert archive / Tennessee / River Flood Warnings in 2017

River Flood Warning 14, NWS Nashville, TN

September 1, 2017Davidson County, Tennessee

NWS Nashville, TN issued this river flood warning at Sep 1, 2017, 5:40 AM CDT for Davidson County, Tennessee. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2017, 5:40 AM CDT (10:40 UTC)
Expired
Sep 1, 2017, 7:53 AM CDT
In force
2 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Davidson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dry Creek near Edenwold (NSRT1). The gauge peaked at 12.20 ft at Sep 1, 2017, 5:00 AM CDT.

actionminormoderate5101509/0109/02
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03426470, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

785 
WGUS44 KOHX 011040
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
540 AM CDT Fri Sep 1 2017

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Dry Creek At Edenwold AFFECTING Davidson County

.Heavy rainfall overnight has caused Dry Creek to rise into flood stage. Since only light rains are expected throughout the morning hours, the creek should drop below flood stage later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher ground. Never drive through flooded roads as the depth of water may be too great to pass...Even in trucks or sport utility vehicles. If you come across a flooded road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information from the National Weather Service.

&&

TNC037-012240-
/O.NEW.KOHX.FL.W.0014.170901T1040Z-000000T0000Z/
/NSRT1.1.ER.170901T0952Z.170901T1015Z.000000T0000Z.NR/
540 AM CDT Fri Sep 1 2017

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Dry Creek At Edenwold
* From early this morning until further notice.
* At 5AM Friday the stage was...12.2 feet
* Flood stage is 12.0 feet.
* At 15.0 feet...Flooding of structures on Gallatin Pike near Dry Creek begins with further flooding of properties in the area. Also, water may approach structures along Janette Ave, North Graycorft Ave, and Dinwiddie Dr.
* At 12.0 feet...Properties along the creek near Gallatin Pike begin to flood. Also flooding of properties along Janette Ave, North Graycroft Ave, and  Dinwiddie Dr begins to occur.
* At 9.0 feet...Low lying areas along the creek begin to be inundated.


&&



LAT...LON  MISSING


$$
1 follow-up statement
111 
WGUS84 KOHX 011253
FLSOHX
Flood Statement
National Weather Service Nashville TN
753 AM CDT Fri Sep 1 2017

...The flood warning is cancelled for the following rivers in Tennessee...
 
  Dry Creek At Edenwold AFFECTING Davidson County
 
.Although Dry Creek at Edenwold has dropped below bankfull stage, 
caution is still advised near the creek today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-011323-
/O.CAN.KOHX.FL.W.0014.000000T0000Z-170901T1253Z/
/NSRT1.1.ER.170901T0952Z.170901T1015Z.170901T1031Z.NR/
753 AM CDT Fri Sep 1 2017

The Flood Warning is cancelled for
  The Dry Creek At Edenwold
* Until 12/31 17:59.
* At 07AM Friday the stage was 7.6 feet.
* Flood stage is 12.0 feet.
* At 9.0 feet...Low lying areas along the creek begin to be inundated.


&&



LAT...LON  MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:11 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 1, 3:11 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
311 AM CDT Fri Sep 1 2017

.DISCUSSION...

Ongoing showers and a few thunderstorms will continue to move
northeastward overnight as the remnants of Harvey continues in
the same direction. Highest rainfall amounts so far up through 1
am show areas in western Davidson county where radar estimated up
to 8 inches fell. This shows the main axis of the heaviest
precipitation further east than previous model runs, however
additional rainfall will continue as the low tracks across the
area today. Models have slowed the movement of the low a bit, and
have some additional backside rainfall developing later today, so
looking at an additional half inch in the south up to 4 inches
near the KY border of additional rainfall. Current surface low
looks to be southwest of Nashville, and model consensus has the
low tracking across Nashville and northeastward during the morning
and into the afternoon. The surface low should be out of the area
by the evening, but chances for showers will be ongoing
especially for northeastern zones into Saturday morning.

By sunrise Saturday morning, most of the precip chances will be
out of the area, but lingering backside showers may persist in
northeast zones. Skies will begin to clear from west to east as
the low continues its track northeastward, and by Sunday, sunny
skies and highs in the 80s will return to the mid state to finish
off the holiday weekend. Upper level northwest flow will settle in
on Sunday before an approaching trough brings the flow more zonal
by Monday. Conditions look to remain dry until Tuesday when the
strong Midwest trough drags a cold front through the area. This
will be an early season fall trough in regards to strength and
upper level temperatures. On Wednesday, after fropa, showers may
be lingering, but high temperatures will struggle to get into the
low 70s. By Wednesday night into Thursday morning, lows will be in
the low to mid 50s, and if skies clear out a bit earlier
overnight, some upper 40s may show up on the Plateau.

Highs will linger in the 70s for the remainder of the week since
the cooler fall air aloft will stick around awhile. Models are in
disagreement in regards to upper shortwave activity, but do have
the strong upper trough digging further southward. There may be
some disturbances aloft behind the upper low, so kept in slight
chances for precip through the afternoon Friday.

&&

.AVIATION...
00Z TAF DISCUSSION.

Remnants of hurricane Harvey expected to push across the mid-state
...resulting in degraded flying conditions through the period.
CIGs/VSBYs expected to down way down tonight...and largely remain
that way through the period. Winds also expected to become gusty
20-30 mph.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      71  60  75  58  82 /  90  70  30  10   0
Clarksville    68  56  75  55  81 / 100  70  10   0   0
Crossville     72  56  67  54  77 /  80  70  60  10   0
Columbia       70  58  77  55  82 /  80  60  20   0   0
Lawrenceburg   70  58  77  56  81 /  80  50  20   0   0
Waverly        68  57  75  56  81 /  90  60  10   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon FOR Cannon-
Cheatham-Clay-Davidson-De Kalb-Dickson-Hickman-Houston-Humphreys-
Jackson-Lawrence-Lewis-Macon-Maury-Montgomery-Overton-Perry-
Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Wayne-Williamson-Wilson.

Wind Advisory until 1 PM CDT this afternoon FOR Bedford-Cannon-
Cheatham-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman-Houston-
Humphreys-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Perry-
Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne-
Williamson-Wilson.

&&

DISCUSSION......Barnwell
AVIATION........07
Hazardous weather outlook, Sep 1, 5:03 AM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
503 AM CDT Fri Sep 1 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-021015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
503 AM CDT Fri Sep 1 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight.

A Flash Flood Watch continues to be in effect through 1 pm this
afternoon. An additional 1 to 3 inches is possible. While the highest
amounts of remaining rainfall will be mainly north of I-40,
periods of heavy rainfall will be possible in other areas of the
watch with the potential for flash flooding.

Gusty winds are also likely today. Sustained speeds of 10 to 20
mph with gusts above 40 mph are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for any additional flash flooding
reports through early this afternoon.

27

In the hours before

Local storm report, Sep 1, 1:14 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
114 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     FLASH FLOOD      5 N NASHVILLE           36.24N  86.77W
09/01/2017                   DAVIDSON           TN   TWITTER

            HOME FLOODED ON VAILVIEW DRIVE

&&

EVENT NUMBER OHX1700781

SHAMBURGER
Local storm report, Sep 1, 1:15 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
09/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            WATER RESCUES ONGOING IN GOODLETTSVILLE AND ALONG
            WHITES CREEK... BROWNS CREEK... MILL CREEK... AND SEVEN
            MILE CREEK IN NASHVILLE

&&

EVENT NUMBER OHX1700782

SHAMBURGER
Local storm report, Sep 1, 1:34 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
134 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     5 WNW NASHVILLE         36.21N  86.86W
08/31/2017                   DAVIDSON           TN   TWITTER

            SEVERAL TREES REPORTEDLY UPROOTED ON DRAKES BRANCH ROAD
            NEAR ASHLAND CITY HIGHWAY. POSSIBLE TORNADO.

&&

EVENT NUMBER OHX1700783

SHAMBURGER
Local storm report, Sep 1, 2:17 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
217 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N  86.74W
08/31/2017                   DAVIDSON           TN   FACEBOOK

            TREE FELL ON A CAR ON EAST TRINITY LANE

&&

EVENT NUMBER OHX1700784

SHAMBURGER
Local storm report, Sep 1, 2:57 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
257 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          3 NW MOUNT PLEASANT     35.58N  87.23W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            7 POWER POLES DOWN ALONG WITH TREES. TDS OBSERVED ON
            RADAR AT TIME OF REPORT.

0700 PM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
08/31/2017                   DAVIDSON           TN   TWITTER

            VIDEO AND PICTURES SHOW CARS PARTIALLY SUBMERGED AT
            VANTAGE WAY AND ROSA PARKS BLVD.

0755 PM     FLASH FLOOD      8 NNW NASHVILLE         36.28N  86.84W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            WATER RESCUES ONGOING ALONG WHITES CREEK.

0901 PM     FLASH FLOOD      8 N NASHVILLE           36.29N  86.78W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULITPLE ROADS CLOSED IN THE WHITES CREEK AREA
            INCLUDING LICKTON PIKE AND KNIGHT RD.

0910 PM     FLASH FLOOD      10 SE CENTERVILLE       35.69N  87.32W
08/31/2017                   HICKMAN            TN   FACEBOOK

            WATER OVER HOOVER RD AT DUNLAP RD IN THE SHADY GROVE
            COMMUNITY.

0928 PM     FLASH FLOOD      2 SW FAIRVIEW           35.96N  87.15W
08/31/2017                   WILLIAMSON         TN   AMATEUR RADIO

            HAM REPORTED ROAD FLOODING AT HWY 100 AND GLENHAVEN DR
            IN FAIRVIEW.

0948 PM     FLASH FLOOD      5 SE NASHVILLE          36.12N  86.72W
08/31/2017                   DAVIDSON           TN   TRAINED SPOTTER

            MURFREESBORO PIKE NORTH OF BRILEY PARKWAY IS FLOODED.

1020 PM     TSTM WND DMG     3 NE NASHVILLE          36.20N  86.74W
08/31/2017                   DAVIDSON           TN   FACEBOOK

            TREE FELL ON A CAR ON EAST TRINITY LANE

1059 PM     FLASH FLOOD      1 SE KINGSTON SPRINGS   36.09N  87.09W
08/31/2017                   CHEATHAM           TN   911 CALL CENTER

            A FEW ROADS ARE CLOSED AROUND KINGSTON SPRINGS
            INCLUDING WEST KINGSTON SPRINGS RD AND OLD BRUSH CREEK
            RD.

1120 PM     TSTM WND DMG     5 WNW NASHVILLE         36.21N  86.86W
08/31/2017                   DAVIDSON           TN   TWITTER

            SEVERAL TREES REPORTEDLY UPROOTED ON DRAKES BRANCH ROAD
            NEAR ASHLAND CITY HIGHWAY. POSSIBLE TORNADO.

1130 PM     HEAVY RAIN       15 NE CENTERVILLE       35.95N  87.26W
08/31/2017  M5.02 INCH       HICKMAN            TN   COCORAHS

            5.02 INCHES OF RAIN MEASURED SO FAR TODAY.

1130 PM     FLASH FLOOD      13 WNW SPRING HILL      35.81N  87.14W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            HAY HOLLOW RD AND LEIPERS CREEK RD ARE FLOODED.

1130 PM     FLASH FLOOD      5 SE MOUNT PLEASANT     35.50N  87.13W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            FLOODING REPORTED AT TARIPEN BRANCH.

1130 PM     FLASH FLOOD      7 NW MOUNT PLEASANT     35.62N  87.28W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            FLOODING WAS REPORTED AT TAYLOR STORE RD.

1130 PM     FLASH FLOOD      2 NE BELLE MEADE        36.12N  86.83W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            ROLLAND RD CLOSED DUE TO FLOODING.

1154 PM     FLASH FLOOD      1 W NASHVILLE           36.17N  86.81W
08/31/2017                   DAVIDSON           TN   BROADCAST MEDIA

            I-40 EASTBOUND AT DR. DB TODD JR BLVD BRIDGE IS FLOODED
            WITH 5 CARS STALLED OUT AND FAR TWO RIGHT LANES
            IMPASSABLE

1211 AM     FLASH FLOOD      3 SW NASHVILLE          36.14N  86.82W
09/01/2017                   DAVIDSON           TN   TWITTER

            SEVERAL REPORTS OF FLOODING IN WEST NASHVILLE. A HOME
            AND CARS ARE FLOODED ON BATTLEFIELD DRIVE NEAR BELMONT.
            WEST END NEAR CENTENNIAL PARK FLOODED. HIGHWAY 100
            FLOODED NEAR THE KROGER IN BELLE MEADE.

1234 AM     FLASH FLOOD      2 NW OAK HILL           36.10N  86.81W
09/01/2017                   DAVIDSON           TN   TWITTER

            SEVERAL CARS AND APARTMENTS FLOODED AT ROYAL ARMS
            APARTMENTS ON RICHARD JONES IN GREEN HILLS

1239 AM     FLASH FLOOD      5 WNW NASHVILLE         36.21N  86.87W
09/01/2017                   DAVIDSON           TN   TWITTER

            HOMES FLOODED ON CATO ROAD AND EATONS CREEK ROAD IN
            NORTHWEST NASHVILLE

1242 AM     FLASH FLOOD      5 N NASHVILLE           36.24N  86.77W
09/01/2017                   DAVIDSON           TN   TWITTER

            HOME FLOODED ON VAILVIEW DRIVE

0100 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
09/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            WATER RESCUES ONGOING IN GOODLETTSVILLE AND ALONG
            WHITES CREEK... BROWNS CREEK... MILL CREEK... AND SEVEN
            MILE CREEK IN NASHVILLE

0130 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
09/01/2017                   DAVIDSON           TN   EMERGENCY MNGR

            REPORTS OF A TOTAL OF AROUND 30 WATER RESCUES TAKING
            PLACE ACROSS DAVIDSON COUNTY. RED CROSS NOW ASSISTING

&&

EVENT NUMBER OHX1700764 OHX1700765 OHX1700766 OHX1700767 OHX1700768
OHX1700769 OHX1700770 OHX1700784 OHX1700771 OHX1700783 OHX1700772
OHX1700773 OHX1700774 OHX1700775 OHX1700776 OHX1700777 OHX1700778
OHX1700780 OHX1700779 OHX1700781 OHX1700782 OHX1700785

SHAMBURGER
Local storm report, Sep 1, 3:00 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
08/31/2017                   WILLIAMSON         TN   EMERGENCY MNGR

            SEVERAL ROADS FLOODED ACROSS WILLIAMSON COUNTY
            INCLUDING CHESTER ROAD IN FAIRVIEW...CUMBERLAND
            DRIVE...HORN TAVERN DRIVE...LEWISBURG PIKE IN
            FRANKLIN...SLEEPY HOLLOW ROAD...COX PIKE...AND GRANNY
            WHITE PIKE.

&&

EVENT NUMBER OHX1700786

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:05 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 2 more7 hr
Aug 31, 7:50 PM CDTTornado WarningOHXWilliamson25 min
Aug 31, 7:55 PM CDTRiver Flood AdvisoryOHXDavidson14 hr
Aug 31, 7:59 PM CDTRiver Flood AdvisoryOHXDavidson14 hr
Aug 31, 8:15 PM CDTTornado WarningOHXGiles, Marshall, Maury30 min
Aug 31, 8:27 PM CDTRiver Flood AdvisoryOHXDavidson10 hr
Aug 31, 8:27 PM CDTRiver Flood AdvisoryOHXDavidson10 hr
Aug 31, 8:34 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 8:48 PM CDTRiver Flood WarningOHXPerry64 hr
Aug 31, 8:48 PM CDTRiver Flood WarningOHXMontgomery, Robertson59 hr
Aug 31, 9:30 PM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury2 hr
Aug 31, 9:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Williamson5 hr
Aug 31, 10:19 PM CDTFlash Flood WarningOHXDavidson, Marshall, Maury, Williamson3 hr
Aug 31, 10:34 PM CDTSevere Thunderstorm WarningOHXBedford26 min
Aug 31, 10:58 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford32 min
Aug 31, 11:01 PM CDTSpecial Weather StatementOHXDavidson, Robertson44 min
Aug 31, 11:17 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson28 min
Aug 31, 11:42 PM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Coffee, Davidson, DeKalb and 21 more16 hr
Aug 31, 11:47 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 11:47 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 11:53 PM CDTTornado WarningOHXDavidson9 min
Sep 1, 12:17 AM CDTFlash Flood WarningOHXCheatham, Dickson3 hr
Sep 1, 12:57 AM CDTRiver Flood WarningOHXCheatham37 hr
Sep 1, 1:09 AM CDTFlash Flood WarningOHXDavidson, Williamson51 min
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson20 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXMontgomery9 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXStewart9 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXHumphreys30 hr
Sep 1, 1:15 AM CDTRiver Flood WarningOHXDavidson24 hr
Sep 1, 3:30 AM CDTFlash Flood WarningOHXCheatham, Montgomery, Robertson2 hr
Sep 1, 4:29 AM CDTRiver Flood WarningOHXCheatham24 hr
Sep 1, 5:39 AM CDTRiver Flood AdvisoryOHXDavidson, Sumner3 hr
Sep 1, 5:43 AM CDTRiver Flood AdvisoryOHXHickman5 hr
Sep 1, 9:20 AM CDTRiver Flood AdvisoryOHXHickman10 hr
Sep 1, 10:10 AM CDTRiver Flood WarningOHXMontgomery33 hr
Sep 1, 10:10 AM CDTRiver Flood WarningOHXStewart39 hr
Sep 1, 11:30 AM CDTRiver Flood AdvisoryOHXCheatham9 hr
Sep 1, 3:15 PM CDTRiver Flood AdvisoryOHXMontgomery25 hr

Nearby

River Flood Warnings in Tennessee, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.